# SDR USAA050175

- Difficulty date: January 1, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 52,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED .5 INCH BY .5 INCH AREAS AROUND 6 NUTPLATES, FLOORBEAM STATION 967 17L-17R.  TOP CP REPAIR, FLOOR EXTRUSION AND SPLICES PER TYPICAL REPAIR 53-10-05B.  (M)
